# SDR 05FDEA02659

- Difficulty date: August 23, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 37,780 hours, 10,417 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 20035012007
- Part serial: C0076
- Condition: Defective
- Location: Zone 400
- Part time: 45,095 hours, 10,216 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APPROX 2:40 HOURS INTO FLIGHT, LEVEL THREE AIR MANIFOLD 2 FAIL ALERT ILLUMINATED.  CLEARED MASTER WARNING AND RAN APPROPIATE QRH LIST.  SYSTEM 2 ON THE AIR SYNOPTIC DISPLAYED AS A RED LINE.  MANIFOLD 2 MAINTAINED AIR PRESSURE THROUGHOUT REMAINDER OF FLT AND "BLEED AIR 2 OFF" NEVER ILLUMINATED ON THE AIR SYNOPTIC  PAGE.  A/C DIVERTED INTO CTS.  REPLACED DEFECTIVE SENSORS D1-29 AND D1-28.  REPLACED MFC PRECAUTIONARY.
